zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Application of parameter expansion method to the generalized nonlinear discontinuity equation. (English) Zbl 1198.65144
Summary: We introduce the generalized nonlinear discontinuity equation for the first time and solve the problem by using He’s modified Lindstedt-Poincaré method and bookkeeping parameter method known as parameter expansion method. We obtain sufficiently accurate solutions with a first-order approximation that are valid for whole domain. The solutions obtained using the approach presented here are then compared to those in the literature and are found to agree well with them. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
65L99Numerical methods for ODE
WorldCat.org
Full Text: DOI
References:
[1] Marinca, V.; Herisanu, N.: Periodic solutions of Duffing equation with strong non-linearity, Chaos, solitons and fractals 37, No. 1, 144-149 (2008) · Zbl 1156.34322 · doi:10.1016/j.chaos.2006.08.033
[2] Hemeda, A. A.: Variational iteration method for solving non-linear partial differential equations, Chaos, solitons and fractals 39, No. 3, 1297-1303 (2009) · Zbl 1197.35227 · doi:10.1016/j.chaos.2007.06.025
[3] Rafei, M.; Ganji, D. D.; Daniali, H.; Pashaei, H.: The variational iteration method for nonlinear oscillators with discontinuities, J sound vib 305, 614-620 (2007) · Zbl 1242.65154
[4] Marinca, V.; Herisanu, N.: Periodic solutions for some strongly nonlinear oscillations by he’s variational iteration method, Comput math appl 54, 1188-1196 (2007) · Zbl 1267.65101
[5] Öziş, T.; Yıldırım, A.: A study of nonlinear oscillators with u1/3 force by he’s variational iteration method, J sound vib 306, 372-376 (2007) · Zbl 1242.74214
[6] Cveticanin, L.: The homotopy-perturbation method applied for solving complex-valued differential equations with strong cubic nonlinearity, J sound vib 285, 1171-1179 (2005) · Zbl 1238.65085
[7] Belendez, A.; Belendez, T.; Marquez, A.; Neipp, C.: Application of he’s homotopy perturbation method to conservative truly nonlinear oscillators, Chaos, solitons and fractals 37, No. 3, 770-780 (2008) · Zbl 1142.65055 · doi:10.1016/j.chaos.2006.09.070
[8] Belendez, A.; Pascual, C.; Belendez, T.; Hernandez, A.: Solution for an anti-symmetric quadratic nonlinear oscillator by modified he’s homotopy perturbation method, Nonlinear anal RWA 10, No. 1, 416-427 (2009) · Zbl 1154.65349 · doi:10.1016/j.nonrwa.2007.10.002
[9] Beléndez, A.; Pascual, C.; Ortuño, M.; Beléndez, T.; Gallego, S.: Application of a modified he’s homotopy perturbation method to obtain higher-order approximations to a nonlinear oscillator with discontinuities, Nonlinear anal RWA 10, No. 2, 601-610 (2009) · Zbl 1167.34327 · doi:10.1016/j.nonrwa.2007.10.015
[10] Beléndez, A.; Hernández, A.; Beléndez, T.; Neipp, C.; Marquez, A.: Higher accuracy analytical approximations to a nonlinear oscillator with discontinuity by he’s homotopy perturbation method, Phys lett 372, No. 12, 2010-2016 (2008) · Zbl 1220.70022 · doi:10.1016/j.physleta.2007.10.081
[11] Öziş, T.; Yıldırım, A.: A note on he’s homotopy perturbation method for van der Pol oscillator with very strong nonlinearity, Chaos, solitons and fractals 34, 989-991 (2007)
[12] Belendez, A.; Pascual, C.; Gallego, S.; Ortuño, M.; Neipp, C.: Application of a modified he’s homotopy perturbation method to obtain higher-order approximations of an x1/3 force nonlinear oscillator, Phys lett A 371, 421-426 (2007) · Zbl 1209.65083 · doi:10.1016/j.physleta.2007.06.042
[13] Öziş, T.; Yıldırım, A.: Application of he’s semi-inverse method to the nonlinear Schrödinger equation, Comput math appl 54, No. 7 -- 8, 1039-1042 (2007) · Zbl 1157.65465 · doi:10.1016/j.camwa.2006.12.047
[14] He, J. H.: Variational principles for some nonlinear partial differential equations with variable coefficients, Chaos, solitons and fractals 19, 847-851 (2004) · Zbl 1135.35303 · doi:10.1016/S0960-0779(03)00265-0
[15] Hosseini, M. M.; Jafari, M.: A note on the use of Adomian decomposition method for high-order and system of nonlinear differential equations, Commun nonlinear sci numer simulat 14, No. 5, 1952-1957 (2009) · Zbl 1221.65162 · doi:10.1016/j.cnsns.2008.04.014
[16] Mahmood, A. S.; Casasus, L.; Al-Hayani, W.: Analysis of resonant oscillators with Adomian decomposition method, Phys lett A 357, 306-313 (2006) · Zbl 1236.65081
[17] He, J. H.: Modified Lindstedt -- Poincarè methods for some strongly non-linear oscillations part I: Expansion of a constant, Int J nonlinear mech 37, No. 2, 309-314 (2002) · Zbl 1116.34320 · doi:10.1016/S0020-7462(00)00116-5
[18] He, J. H.: Bookkeeping parameter in perturbation methods, Int J nonlinear sci numer simulat 2, 257-264 (2001) · Zbl 1072.34508 · doi:10.1515/IJNSNS.2001.2.3.257
[19] He, J. H.: Some asymptotic methods for strongly nonlinear equations, Int J mod phys B 20, No. 10, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[20] Shou, D. H.; He, J. H.: Application of parameter-expanding method to strongly nonlinear oscillators, Int J nonlinear sci num 8, 121-124 (2007)
[21] Xu, L.: Determination of limit cycle by he’s parameter-expanding method for strongly nonlinear oscillators, J sound vib 302, 178-184 (2007) · Zbl 1242.70038
[22] Xu, L.: Application of he’s parameter-expansion method to an oscillation of a mass attached to a stretched elastic wire, Phys lett A 368, 259-262 (2007)
[23] Zengin, F. O.; Kaya, M. O.; Demirba&gbreve, S. A.; : Application of parameter-expansion method to nonlinear oscillators with discontinuities, Int J nonlinear sci numer simulat 9, 267-270 (2008)
[24] He, J. H.: An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering, Int J mod phys B 22, No. 21, 3487-3578 (2008) · Zbl 1149.76607 · doi:10.1142/S0217979208048668
[25] He, J. H.: The homotopy perturbation method for nonlinear oscillator with discontinuities, Appl math comput 151, 287-292 (2004) · Zbl 1039.65052 · doi:10.1016/S0096-3003(03)00341-2
[26] Liu, H. M.: Approximate period of nonlinear oscillator with discontinuities by modified Lindstedt -- Poincarè method, Chaos, solitons and fractals 23, 577-579 (2005) · Zbl 1078.34509 · doi:10.1016/j.chaos.2004.05.004
[27] He JH. Non-perturbative methods for strongly nonlinear problems. Dissertation, Berlin: de-Verlag Internet GmbH; 2006.
[28] Wang, S. Q.; He, J. H.: Nonlinear oscillator with discontinuity by parameter expansion method, Chaos, solitons and fractals 35, 688-691 (2008) · Zbl 1210.70023 · doi:10.1016/j.chaos.2007.07.055
[29] Öziş, T.; Yıldırım, A.: A comparative study of he’s homotopy perturbation method for determining frequency -- amplitude relation of a nonlinear oscillator with discontinuities, Int J nonlienar sci numer simulat 8, 243-248 (2007)
[30] Demirba&gbreve, S. A.; ; Kaya, M. O.; Zengin, F. Ö.: Application of modified he’s variational method to nonlinear oscillators with discontinuities, Int J nonlinear sci numer simulat 10, No. 1, 103-107 (2009)